# SDR 2003UALA00828

- Difficulty date: November 3, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 38,331 hours, 14,088 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, S
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIRSPEED INDICATOR FAILED TO ADVANCE PAST 80 KNOTS.  RUDDER RATIO AND MACH SPEED TRIM MESSAGES ILLUMINATED.  MECHANIC FOUND LARGE BUG NESTING INSIDE CAPTS PITOT PROBE.  ( RESTRICTING RAM PRESSURE).  REMOVED AND CLEANED OUT BUG.  THE BUG WAS LIKELY INSERTED BY A MUD DAUBER DURING LAYOVER.  ACCOMPLISHED LOW RANGE PITOT STATIC CK. RUDDER RATIO AND MACH SPEED MESSAGES ALL RELATED TO CLOGGED PITOT.
